MathSciNet Relay Station
MathSciNet bibliographic data
MR1820361 (2002a:35023) 35B41 (35Q30 37L10 37L30 76D03)
Friz, Peter K.; Robinson, James C. Parametrising the attractor of the two-dimensional Navier-Stokes equations with a finite number of nodal values. Phys. D 148 (2001), no. 3-4, 201–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement